Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 21, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 22, 2019, 12:30 PM CST for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at Jan 23, 2019, 2:00 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2019, 12:30 PM CST (18:30 UTC)
- In effect from
- Jan 23, 2019, 2:00 AM CST
- Expired
- Jan 27, 2019, 9:08 PM CST
- In force
- 5 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Forked Deer River near Halls (HLST1).
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 13.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
025 WGUS44 KMEG 221830 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Memphis TN 1230 PM CST Tue Jan 22 2019 The National Weather Service has issued a Flood Warning for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued this evening or sooner if conditions warrant. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-231831- /O.NEW.KMEG.FL.W.0021.190123T0800Z-000000T0000Z/ /HLST1.1.ER.190123T0800Z.190124T0600Z.000000T0000Z.NO/ 1230 PM CST Tue Jan 22 2019 The National Weather Service in Memphis TN has issued a * Flood Warning for the S.F. of the Forked Deer River near Halls * from Wednesday January 23 until further notice. * At 12 PM Tuesday the stage was...9.1 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Maximum forecast stage of 11.5 feet on Thursday January 24. * Flood stage is 9.0 feet. * The river rose above flood stage and will continue rising to near 11.5 feet by Thursday January 24 then begin falling. At 11.5 feet, Farmland near the river is flooded.. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
11 follow-up statements
568 WGUS84 KMEG 230307 FLSMEG Flood Statement National Weather Service Memphis TN 907 PM CST Tue Jan 22 2019 The Flood Warning continues for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued Wednesday or sooner if conditions warrant. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-240307- /O.EXT.KMEG.FL.W.0021.190123T0900Z-000000T0000Z/ /HLST1.1.ER.190123T0900Z.190124T0600Z.000000T0000Z.NO/ 907 PM CST Tue Jan 22 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * from Wednesday January 23 until further notice. * At 8 PM Tuesday the stage was 8.9 feet. * Minor flooding is forecast. * Maximum forecast stage of 11.5 feet on Thursday January 24. * Flood stage is 9.0 feet. * Forecast to rise above flood stage by Wednesday January 23 and continue to rise to near 11.5 feet by Thursday January 24. * At 11.5 feet...Farmland near the river is flooded. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
146
WGUS84 KMEG 231726
FLSMEG
Flood Statement
National Weather Service Memphis TN
1126 AM CST Wed Jan 23 2019
The Flood Warning continues for the Buttahatchie River...S.F. of the
Forked Deer River...Tombigbee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC033-045-097-241725-
/O.CON.KMEG.FL.W.0021.000000T0000Z-000000T0000Z/
/HLST1.1.ER.190123T1117Z.190124T0600Z.000000T0000Z.NO/
1126 AM CST Wed Jan 23 2019
The Flood Warning continues for
the S.F. of the Forked Deer River near Halls
* until further notice.
* At 11 AM Wednesday the stage was 10.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 11.5 feet on Thursday January 24.
* Flood stage is 9.0 feet.
* The river rose above flood stage Wednesday January 23 and will
continue rising to near 11.5 feet by Thursday January 24 then
begin falling.
* At 11.5 feet...Farmland near the river is flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MSC095-241725-
/O.EXT.KMEG.FL.W.0019.000000T0000Z-190128T1200Z/
/BGBM6.1.ER.190122T0502Z.190124T1800Z.190125T1227Z.NO/
1126 AM CST Wed Jan 23 2019
The Flood Warning continues for
the Tombigbee River at Bigbee
* from Thursday January 24 until Friday January 25.
* At 10 AM Wednesday the stage was 13.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 17.0 feet on Thursday January 24.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Thursday January 24 and
continue to rise to near 17.0 feet by Thursday January 24.The river
will fall below flood stage by Friday January 25.
* At 17.0 feet...Water is flowing over portions of Hood Road and
extensive agricultural flooding is occurring.
&&
LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857
$$
MSC095-241725-
/O.EXT.KMEG.FL.W.0020.190124T1312Z-190128T1200Z/
/AMYM6.1.ER.190124T1312Z.190124T1800Z.190124T2200Z.NO/
1126 AM CST Wed Jan 23 2019
The Flood Warning continues for
the Tombigbee River near Amory
* from Thursday January 24 until Thursday January 24.
* At 11 AM Wednesday the stage was 15.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.4 feet on Thursday January 24.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday January 24 and
continue to rise to near 20.4 feet by Thursday January 24.The river
will fall below flood stage by Thursday January 24.
* At 20.0 feet...Lowland flooding begins.
&&
LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
3402 8858
$$
MSC087-095-241725-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.190121T0948Z.190122T0515Z.000000T0000Z.NO/
1126 AM CST Wed Jan 23 2019
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until further notice.
* At 10 AM Wednesday the stage was 14.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 14.8 feet on Friday January 25.
* Flood stage is 13.0 feet.
* The river rose above flood stage Monday January 21 and will
continue rising to near 14.8 feet by Wednesday January 23 then
begin falling.
* At 15.0 feet...Water is covering a portion of airbase road located
on the west bank of the river. Low lying farm land is flooded
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$542 WGUS84 KMEG 240148 FLSMEG Flood Statement National Weather Service Memphis TN 748 PM CST Wed Jan 23 2019 The Flood Warning continues for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued Thursday. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-250147- /O.CON.KMEG.FL.W.0021.000000T0000Z-000000T0000Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.000000T0000Z.NO/ 748 PM CST Wed Jan 23 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * until further notice. * At 7 PM Wednesday the stage was 10.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9.0 feet. * At 10.5 feet...Flooding on agriculture land near the river. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
519
WGUS84 KMEG 241729
FLSMEG
Flood Statement
National Weather Service Memphis TN
1129 AM CST Thu Jan 24 2019
The Flood Warning continues for the Buttahatchie River...S.F. of the
Forked Deer River...Saint Francis River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC021-055-MOC069-251729-
/O.EXT.KMEG.FL.W.0023.000000T0000Z-190129T1200Z/
/SFRA4.1.ER.190124T0812Z.190124T1300Z.190124T1800Z.NO/
1129 AM CST Thu Jan 24 2019
The Flood Warning continues for
the Saint Francis River near Saint Francis
* until Thursday January 24.
* At 11 AM Thursday the stage was 22.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
Recreational areas and large areas of agriculture land near the
river are flooded.
&&
LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
3633 9018 3649 9021
$$
TNC033-045-097-251729-
/O.CON.KMEG.FL.W.0021.000000T0000Z-000000T0000Z/
/HLST1.1.ER.190123T1117Z.190123T2100Z.000000T0000Z.NO/
1129 AM CST Thu Jan 24 2019
The Flood Warning continues for
the S.F. of the Forked Deer River near Halls
* until further notice.
* At 11 AM Thursday the stage was 10.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 9.0 feet.
* At 10.5 feet...Flooding on agriculture land near the river.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MSC087-095-251729-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-190129T1200Z/
/ABDM6.1.ER.190121T0948Z.190122T0515Z.190129T0600Z.NO/
1129 AM CST Thu Jan 24 2019
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* from Thursday January 24 until Tuesday January 29.
* At 10 AM Thursday the stage was 12.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 14.7 feet on Friday January 25.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Thursday January 24 and
continue to rise to near 14.7 feet by Friday January 25.The river
will fall below flood stage by Tuesday January 29.
* At 15.0 feet...Water is covering a portion of airbase road located
on the west bank of the river. Low lying farm land is flooded
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$095 WGUS84 KMEG 250241 FLSMEG Flood Statement National Weather Service Memphis TN 840 PM CST Thu Jan 24 2019 The Flood Warning continues for part of the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued Friday. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-260240- /O.CON.KMEG.FL.W.0021.000000T0000Z-000000T0000Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.000000T0000Z.NO/ 840 PM CST Thu Jan 24 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * until further notice. * At 8 PM Thursday the stage was 10.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9.0 feet. * At 10.5 feet...Flooding on agriculture land near the river. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
729
WGUS84 KMEG 251713
FLSMEG
Flood Statement
National Weather Service Memphis TN
1113 AM CST Fri Jan 25 2019
The Flood Warning continues for the Buttahatchie River...Mississippi
River...S.F. of the Forked Deer River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
ARC093-MOC155-TNC045-095-097-261712-
/O.EXT.KMEG.FL.W.0024.190127T2100Z-190207T0900Z/
/CRTM7.1.ER.190127T2100Z.190131T1200Z.190206T0900Z.NO/
1113 AM CST Fri Jan 25 2019
The Flood Warning continues for
the Mississippi River at Caruthersville
* from Sunday January 27 until Wednesday February 06.
* At 11 AM Friday the stage was 30.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Thursday January 31.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Sunday January 27 and
continue to rise to near 33.5 feet by Thursday January 31.The river
will fall below flood stage by Wednesday February 06.
* At 34.0 feet...In Tennessee, Barr Road along the Middle Fork of the
Forked Deer River is flooding near the bridge at the south end of
Watkins Road. Water from the north bottom of Lauderdale County is
now flowing over the basin boundary into the south bottomm of
Lauderdale County. In Missouri, large business just north of
Caruthersville is covering up. Many fields adjacent to the
Interstate 155 Bridge are flooded.
&&
LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
3582 8956 3582 8985
$$
TNC033-045-097-261712-
/O.CON.KMEG.FL.W.0021.000000T0000Z-000000T0000Z/
/HLST1.1.ER.190123T1117Z.190123T2100Z.000000T0000Z.NO/
1113 AM CST Fri Jan 25 2019
The Flood Warning continues for
the S.F. of the Forked Deer River near Halls
* until further notice.
* At 11 AM Friday the stage was 10.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 10.5 feet on Friday January 25.
* Flood stage is 9.0 feet.
* The river rose above flood stage Wednesday January 23 and will
continue rising to near 10.5 feet by Friday January 25 then begin
falling.
* At 10.5 feet...Flooding on agriculture land near the river.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
MSC087-095-261712-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.190121T0948Z.190122T0515Z.000000T0000Z.NO/
1113 AM CST Fri Jan 25 2019
The Flood Warning continues for
the Buttahatchie River near Aberdeen
* until further notice.
* At 10 AM Friday the stage was 13.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 14.4 feet on Saturday January 26.
* Flood stage is 13.0 feet.
* The river rose above flood stage Friday January 25 and will
continue rising to near 14.4 feet by Saturday January 26 then
begin falling.
* At 14.0 feet...Flood water begins to cover airbase road located on
the west bank of the river. Low lying farmland land near the river
also begins to flood.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3375 8839
$$275 WGUS84 KMEG 260248 FLSMEG Flood Statement National Weather Service Memphis TN 848 PM CST Fri Jan 25 2019 The Flood Warning continues for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued Saturday. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-270247- /O.CON.KMEG.FL.W.0021.000000T0000Z-000000T0000Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.000000T0000Z.NO/ 848 PM CST Fri Jan 25 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * until further notice. * At 8 PM Friday the stage was 10.4 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9.0 feet. * At 10.5 feet...Flooding on agriculture land near the river. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
779 WGUS84 KMEG 261750 FLSMEG Flood Statement National Weather Service Memphis TN 1150 AM CST Sat Jan 26 2019 The Flood Warning continues for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued this evening or sooner if conditions warrant. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-271749- /O.EXT.KMEG.FL.W.0021.000000T0000Z-190129T1030Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.190129T0430Z.NO/ 1150 AM CST Sat Jan 26 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * until Monday January 28. * At 11 AM Saturday the stage was 10.2 feet. * Minor flooding is occurring. * Flood stage is 9.0 feet. * At 10.5 feet...Flooding on agriculture land near the river. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
386 WGUS84 KMEG 270226 FLSMEG Flood Statement National Weather Service Memphis TN 826 PM CST Sat Jan 26 2019 The Flood Warning continues for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued Sunday. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-280225- /O.CON.KMEG.FL.W.0021.000000T0000Z-190129T1030Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.190129T0430Z.NO/ 826 PM CST Sat Jan 26 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * until Monday January 28. * At 8 PM Saturday the stage was 10.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Maximum forecast stage of 10.2 feet on Sunday January 27. * Flood stage is 9.0 feet. * The river rose above flood stage Wednesday January 23 and will continue rising to near 10.2 feet by Sunday January 27. The river will fall below flood stage Monday January 28. * At 10.5 feet...Flooding on agriculture land near the river. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
458 WGUS84 KMEG 271841 FLSMEG Flood Statement National Weather Service Memphis TN 1241 PM CST Sun Jan 27 2019 The Flood Warning continues for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued this evening. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-281000- /O.EXT.KMEG.FL.W.0021.000000T0000Z-190128T1000Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.190128T0400Z.NO/ 1241 PM CST Sun Jan 27 2019 The Flood Warning continues for the S.F. of the Forked Deer River near Halls * until Sunday January 27. * At 12 PM Sunday the stage was 9.6 feet. * Minor flooding is occurring. * Flood stage is 9.0 feet. * At 9.0 feet...Farmland near the river is flooded. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
317 WGUS84 KMEG 280308 FLSMEG Flood Statement National Weather Service Memphis TN 908 PM CST Sun Jan 27 2019 The Flood Warning has been cancelled for the S.F. of the Forked Deer River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued when conditions warrant. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map, then select Rivers and Lakes. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC033-045-097-280338- /O.CAN.KMEG.FL.W.0021.000000T0000Z-190128T0337Z/ /HLST1.1.ER.190123T1117Z.190123T2100Z.190128T0337Z.NO/ 908 PM CST Sun Jan 27 2019 The Flood Warning has been cancelled for the S.F. of the Forked Deer River near Halls * At 8 PM Sunday the stage was 9.0 feet and falling. * Flood stage is 9.0 feet. * At 9.0 feet...Farmland near the river is flooded. && LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 22, 11:59 AM CST, 31 minutes earlier.
Area forecast discussion, Jan 22, 11:59 AM CST, 31 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1159 AM CST Tue Jan 22 2019 .UPDATE... Updated to include 18Z aviation discussion below. && .PREV DISCUSSION... /issued 1056 AM CST Tue Jan 22 2019/ DISCUSSION...Surface analysis this morning places a surface low over Eastern Kansas, a trailing cold front over Oklahoma and West Texas, and a warm front extending southeast into portions of Southwest Missouri, Central Arkansas, and Southern Mississippi. As of 10 AM CST, temperatures across the Mid-South are in the 40s at most locations. Short term models including Convective Allowing Model (CAM) solutions indicate rain chances will gradually increase across the Mid-South this afternoon as a warm front approaches the forecast area. Best chances for any development for rain will be predominantly along and west of the Mississippi River this afternoon then increasing tonight across the remainder of the area. In addition, surface winds are beginning to increase across the region in response to a tightening pressure gradient. Conditions still look somewhat favorable for a Wind Advisory across the area tonight into Wednesday morning and perhaps for areas west of the Mississippi River later this afternoon. However, some onset timing questions still remain with the winds and Will continue to monitor trends for the next couple of hours. Will adjust forecast for timing of rain and adjust winds and other elements as needed to account for short term trends. Updated grids will be available shortly. CJC && .PREV DISCUSSION... /issued 319 AM CST Tue Jan 22 2019/ DISCUSSION... Temperatures will continue to rise this morning thanks to southeasterly winds ahead of a low pressure system currently located in the Oklahoma panhandle. Current temperatures are in the 30s and will continue to rise, reaching highs in the upper 40s to the lower 50s this afternoon. Temperatures will remain mild this evening as winds turn around to the south and increase in speed. A wind advisory may become needed this evening as a result. These temperatures will likely be the warmest temperatures that the Mid-South will see through at least Monday. The downside with getting out and enjoying the warmer temperatures will be the chances for warm air advection showers that will occur today. The chances for rain will increase even more this evening as the cold front approaches the CWA. Temperatures will drop dramatically on Wednesday behind the front. Highs will likely occur at 12Z(6 AM CST) for much of the area and will drop throughout the day. Don't expect winter precipitation to be much of an issue as most of the precipitation will end before the colder air gets into the area changing it over. Winter is here and it looks like it is staying for awhile as below normal temperatures are expected for the remainder of forecast period and looking ahead even in the 6-10 and 8-14 day outlooks. A broad upper trof will remain over the eastern half of the United States. Reinforcing shots of cold air will continue to come down from Canada. The ECMWF, GFS, and Canadian all differ on exact timing of the reinforcing shots of cold air. Thus, it is hard to put anything higher than a 20 POP in period beyond Wednesday. The one that looks most interesting right now in regards to winter precipitation chances is the front that moves in on Monday or Monday Night depending on which model is correct on timing. All the models show a decent amount of moisture with this particular front as the cold air is plunging into the area. Still too far out to have any confidence at this time. Stay tuned. KRM && .AVIATION... /18z TAFs/ VFR conds will begin the period...with developing MVFR/IFR conditions tonight as rain overspreads the area. Ceilings should remain around 3500-4000 feet through at least 00Z with scattered light rain possible at JBR and MEM. Strong southwest winds 16-24 kts with gusts as high as 30 kts at all sites through tomorrow morning. There is some concern about LLWS at MEM tonight as the low level jet accelerates to 70 kts. Even if it winds don't meet criteria, there will definitely be compression issues tonight. Lower ceilings and rain will overspread the area after sundown. Expect 1000 to 1500 foot ceilings areawide, with pockets of IFR possible. Heavy rain and a wind shift will accompany a cold frontal passage tomorrow morning at all sites reducing VSBYS. VSBYS and CIGS will begin to improve after this TAF set as the front exits the area. AC3 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jan 22, 3:34 AM CST, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 334 AM CST Tue Jan 22 2019 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-231200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 334 AM CST Tue Jan 22 2019 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A Wind Advisory may be needed tonight as winds increase from the south ahead of an approaching cold front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. KRM
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 12:31 PM CST | River Flood Advisory | MEG | Lauderdale, Tipton | 71 hr |
| Jan 22, 3:06 PM CST | Wind Advisory | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lake and 6 more | 15 hr |
Nearby
River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.